# SDR CALA2022041400990

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 84,384 hours, 17,652 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Eng 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 L ENG OIL SERVICE ACCESS DOOR MISSING PANEL REFITTED WITH TEMP REPAIR IAW ECRA ON WALK AROUND FOUND L ENGINE OIL SERVICE DOOR MISSING. DOOR WAS TOMC-APPROVAL FROM SC1ELBYC COMMENT RECOVERED AND RETURNED TO AIRCRAFT. PER ECRA 7110-01125 COMPLY WITH TEMP REPAIR DISPOSITION. PRIOR TO EACH DEPARTURE INSPECT REPAIR FOR SEVICEABILITY. WITHIN 5 CYCLES COMPLETE PERMANENT REPAIR. ADDING PHOTOS TOMC APPROVED : QC REVIEWED. RECORDS UPDATE TOMC APPROVED : QC REVIEWED. RIR: M-METER  PRIOR TO EACH DEPARTURE (NO M&E RQRD) T/A: WITHIN 5 FC.....LN TOMCQC REV PERFORMED REMOVED AND REPLACED DAMAGED HINGE AND DOOR REF SR 51-40-02
